# SDR CA010322007

- Difficulty date: March 14, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 26,485 hours
- Engine: Pwa PT6A65B
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 11455505511
- Condition: Failed
- Location: Air Conditioning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 5TH DETAILED CHECK THE FOLLOWING ITEMS WERE FOUND DEFECTIVE ON THE VAPOR CYCLE COMPRESSOR. QUILL SHAFT, TEETH STRIPPED P/N 115-555025-9PULLEY DRIVE, TEETH STRIPPEDP/N 114-555065-1OUTER PULLEY DRIVE BEARING P/N 206SZZC  STIFF & ROUGH TO TURNDRIVE BELT, SEVERAL CRACKSP/N 8147-0175 PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
